MAUDE Adverse Event Report: OTICON MEDICAL - NEURELEC NEURO ZTI COCHLEAR IMPLANT; NEURO ZTI EVO

OTICON MEDICAL - NEURELEC NEURO ZTI COCHLEAR IMPLANT; NEURO ZTI EVO
Model Number NEURO ZTI EVO
Medical Device Problem Codes Failure to Read Input Signal (1581); Communication or Transmission Problem (2896)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported : "loss of communication".Oticon medical representative reported that the patient suddenly stop hearing.Various accessory changes did not permit to solve the problem.Due to the lack of communication with the implant, impedance measurement and electrode integrity tests could not be performed.
 
Additional Manufacturer Narrative
While this device has gained initial pma approval, it has not been commercialized, imported or sold in the us and no implantations have been performed as of the date of this report.The implant neuro zti evo was not explanted.At this stage, the event is not a serious incident.Follow-up report will be submitted once the implant has been explanted.The subject device is part of the voluntary field corrective action initiated for neuro zti on october 14th, 2021 (international recall #211014).

Brand Name
NEURO ZTI COCHLEAR IMPLANT
Common Device Name
NEURO ZTI EVO
Manufacturer (Section D)
OTICON MEDICAL - NEURELEC
2720, chemin saint-bernard
porte 14
vallauris, 06220
FR  06220
Manufacturer Contact
adrian ternisien
2720, chemin de saint-bernard
porte 14
vallauris, 06220
FR   06220
MDR Report Key17314645
Report Number3016743107-2023-00014
Device Sequence Number17142873
Product Code MCM
UDI-Device Identifier03663227801859
UDI-Public(01)03663227801859(11)201130(17)231130
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P200021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2023
Device Model NumberNEURO ZTI EVO
Device Catalogue NumberM80185
Device Lot Number20-05370
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2022
Initial Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown